MathSciNet Relay Station
MathSciNet bibliographic data
MR1272980 35P20 (35J25 47F05 47N50 81V10)
Sobolev, A. V. The quasi-classical asymptotics of local Riesz means for the Schrödinger operator in a strong homogeneous magnetic field. Duke Math. J. 74 (1994), no. 2, 319–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement